X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (24) 24
mathematics, applied (14) 14
bounded variation (6) 6
article subject (5) 5
convexity (5) 5
superposition operator (5) 5
applied mathematics. quantitative methods (4) 4
composition operator (4) 4
jensen equation (4) 4
stability (4) 4
theorems (4) 4
analysis (3) 3
applied mathematics (3) 3
convex analysis (3) 3
inequalities (3) 3
jensen inequality (3) 3
m-convexity (3) 3
regularization (3) 3
strongly convex functions (3) 3
variación de una función (3) 3
variation of a function (3) 3
-variation (2) 2
animation (2) 2
banach space (2) 2
combinatorics (2) 2
computer assisted methods (2) 2
computer science (2) 2
computers (2) 2
conferences (2) 2
controllability (2) 2
convex (2) 2
convex functions (2) 2
convex stochastic processes (2) 2
electronic mail (2) 2
fejér inequalities (2) 2
hyers-ulam stability (2) 2
inequality (2) 2
m-convex (2) 2
mathability (2) 2
mathematical analysis (2) 2
measure of noncompactness (2) 2
metric semigroup (2) 2
n-función (2) 2
n-function (2) 2
n-sequence (2) 2
nemytskii operator (2) 2
operador de superposición (2) 2
ordinary differential equations (2) 2
partial differential equations (2) 2
primary 26a51 (2) 2
real functions (2) 2
sandwich theorem (2) 2
secondary 39b62 (2) 2
separation theorems (2) 2
strongly convex function (2) 2
studies (2) 2
sucesión (2) 2
uniformly continuous operator (2) 2
variación acotada (2) 2
vector valued function (2) 2
-bidimensional variation (1) 1
-variation in the sense of schramm (1) 1
26a45 (1) 1
26b30 (1) 1
26b35 (1) 1
39b62 (1) 1
46b20 (1) 1
46c15 (1) 1
47h30 (1) 1
5g mobile communication (1) 1
a characterization of lp-norm (1) 1
a variation of parameters formula for the solutions (1) 1
absolutely continuous functions (1) 1
american cutaneous leishmaniasis (1) 1
and phrases functions of bounded second variation (1) 1
approximately concave functions (1) 1
asymptotic stability (1) 1
attractor (1) 1
attractors (1) 1
bifurcations (1) 1
bounded -variation (1) 1
bounded function (1) 1
bounded variation norm (1) 1
bounded φ -variation (1) 1
bounded φ-variation (1) 1
c -quadratic-affine functions (1) 1
c-quadratic-affine functions (1) 1
chemostat (1) 1
cognitive infocommunications (1) 1
commutative banach algebra (1) 1
compact semigroups (1) 1
composing functions (1) 1
composition operators (1) 1
computer science applications (1) 1
computer science, general (1) 1
concave stochastic processes (1) 1
constraints (1) 1
control and optimization (1) 1
control-systems (1) 1
convex function (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Aequationes mathematicae, ISSN 0001-9054, 2/2016, Volume 90, Issue 1, pp. 47 - 55
Characterizations of pairs of functions that can be separated by a strongly convex, approximately concave or c-quadratic-affine function are presented. As... 
Primary 26A51 | approximately concave functions | Strongly convex functions | Analysis | c -quadratic-affine functions | Secondary 39B62 | Mathematics | separation theorems | Combinatorics | Hyers-Ulam stability | MATHEMATICS | MATHEMATICS, APPLIED | c-quadratic-affine functions | Convexity | Functions (mathematics) | Theorems | Separation | Stability | Mathematical analysis
Journal Article
Revista Colombiana de Matematicas, ISSN 0034-7426, 2016, Volume 50, Issue 2, pp. 145 - 164
In this paper, some new Jensen and Hermite-Hadamard inequalities for h-convex functions on fractal sets are obtained. Results proved in this paper may... 
Hermite-Hadamard type inequality | Jensen inequality | Fractal sets | Generalized convexity | H-convex functions | Theoretical mathematics | Convex analysis | Inequalities | Inequality
Journal Article
Journal of Function Spaces, ISSN 2314-8896, 09/2014, Volume 2014, pp. 1 - 8
We give a necessary and sufficient condition on a functionh:R→Runder which the nonlinear composition operatorH, associated with the functionh,Hu(t)=h(u(t)),... 
Journal Article
Revista Colombiana de Matemáticas, ISSN 0034-7426, 12/2016, Volume 50, Issue 2, pp. 145 - 164
Abstract In this paper, some new Jensen and Hermite-Hadamard inequalities for h-convex functions on fractal sets are obtained. Results proved in this paper may... 
MATHEMATICS
Journal Article
Journal of Global Optimization, ISSN 0925-5001, 11/2013, Volume 57, Issue 3, pp. 695 - 705
Journal Article
Opuscula Mathematica, ISSN 1232-9274, 2015, Volume 35, Issue 1, pp. 37 - 46
Motivated by results on strongly convex and strongly Jensen-convex functions by R. Ger and K. Nikodem in [Strongly convex functions of higher order, Nonlinear... 
strongly convex function | generalized convex function | Wright-convex function of higher order
Journal Article
Demonstratio Mathematica, ISSN 0420-1213, 12/2014, Volume 47, Issue 4, pp. 910 - 932
In this paper, we present a generalization of the notion of bounded slope variation for functions defined on a rectangle I in ℝ . Given a strictly increasing... 
and phrases functions of bounded second variation | functions of bounded variation | Functions of bounded variation | Functions of bounded second variation
Journal Article
Annales Mathematicae Silesianae, ISSN 0860-2107, 09/2017, Volume 31, Issue 1, pp. 107 - 126
Functional inequalities generalizing m-convexity are considered. A result of a sandwich type is proved. Some applications are indicated. 
functional equation | m-convexity | sandwich theorem | convexity with respect to a function | a characterization of Lp-norm | convexity | functional inequality
Journal Article
Mathematical Problems in Engineering, ISSN 1024-123X, 2010, Volume 2010
We present a simple proof of the interior approximate controllability for the following broad class of second-order equations in the Hilbert space L2(Ω):... 
Journal Article
Demonstratio Mathematica, ISSN 1135-3716, 03/2014, Volume 47, Issue 1, pp. 56 - 68
We prove that if a superposition operator maps a subset of the space of all metric-vector-space-valued-functions of bounded n-dimensional Φ-variation into... 
bounded Φ -variation | superposition operator | metric semigroup | Bounded Φ-variation | Superposition operator | Metric semigroup
Journal Article
Journal of Function Spaces, ISSN 2314-8896, 4/2015, Volume 2015, pp. 1 - 2
Journal Article
Annals of Functional Analysis, ISSN 2008-8752, 2013, Volume 4, Issue 1, pp. 89 - 108
Journal Article
Proyecciones, ISSN 0716-0917, 05/2013, Volume 32, Issue 2, pp. 119 - 142
Journal Article
Tatra Mountains Mathematical Publications, ISSN 1210-3195, 03/2015, Volume 62, Issue 1, pp. 1 - 12
In this paper we present the concept of total κ-variation in the sense of Hardy-Vitali-Korenblum for a real function defined in the rectangle I ⊂R . We show... 
κ-variation | composition operator | Jensen equation | uniformly continuous and bounded operator | κ-function | regularization
Journal Article
Opuscula Mathematica, ISSN 1232-9274, 2012, Volume 32, Issue 1, pp. 137 - 151
In this article we introduce the concept of second \(\Phi\)-variation in the sense of Schramm for normed-space valued functions defined on an interval \([a,b]... 
Second Φ-variation of a function | Φ-variation | Young function | (\Phi\)-variation | second \(\Phi\)-variation of a function
Journal Article
Zeitschrift fur Analysis und ihre Anwendung, ISSN 0232-2064, 2014, Volume 33, Issue 1, pp. 119 - 123
In this note we give a condition on a function h : R -> R, both necessary and sufficient, under which the nonlinear composition operator H f = h o f maps the... 
Composition operators | Regular functions | Sierpiński decomposition | MATHEMATICS | MATHEMATICS, APPLIED | Sierpinski decomposition | composition operators
Journal Article
Demonstratio Mathematica, ISSN 0420-1213, 2014, Volume 47, Issue 1, pp. 56 - 68
Journal Article
Mediterranean Journal of Mathematics, ISSN 1660-5446, 11/2014, Volume 11, Issue 4, pp. 1069 - 1079
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.